# SDR USAA07008

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603100
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END OF TRAILING EDGE WEDGE ON NR 4 SLAT DELAMINATED.  FABRICATED AND INSTALLED CORE AND DOUBLER IAW SRM 51-70-10, DEFECT SIZE: 2 X .750 X .500 INCH.
